RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Model. Anal. Inform. Sist.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Model. Anal. Inform. Sist., 2011, Volume 18, Number 1, Pages 86–105 (Mi mais167)  

This article is cited in 5 scientific papers (total in 5 papers)

Quasi-periodic oscillations of a neuron equation with two delays

S. D. Glyzina, E. O. Ovsyannikova

a P. G. Demidov Yaroslavl State University

Abstract: The dynamics of a generalized impulse neuron equation with two delays is studied. A local analysis of a loss of stability for a nonzero equilibrium state has been made. Phase reorganizations have been numerically analyzed with the help of the obtained asymptotic formulas.

Keywords: delay; normal form; bifurcations; autooscillations

Full text: PDF file (803 kB)
References: PDF file   HTML file
UDC: 517.9
Received: 20.11.2010

Citation: S. D. Glyzin, E. O. Ovsyannikova, “Quasi-periodic oscillations of a neuron equation with two delays”, Model. Anal. Inform. Sist., 18:1 (2011), 86–105

Citation in format AMSBIB
\Bibitem{GlyOvs11}
\by S.~D.~Glyzin, E.~O.~Ovsyannikova
\paper Quasi-periodic oscillations of a neuron equation with two delays
\jour Model. Anal. Inform. Sist.
\yr 2011
\vol 18
\issue 1
\pages 86--105
\mathnet{http://mi.mathnet.ru/mais167}


Linking options:
  • http://mi.mathnet.ru/eng/mais167
  • http://mi.mathnet.ru/eng/mais/v18/i1/p86

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. D. Glyzin, E. A. Marushkina, “Pakety impulsov v sisteme vzaimodeistvuyuschikh ostsillyatorov s zapazdyvaniem i ikh statisticheskaya obrabotka”, Model. i analiz inform. sistem, 19:3 (2012), 82–96  mathnet
    2. A. O. Tolbei, “Lokalnaya dinamika trekh ostsillyatorov so svyazyu veschatelnogo tipa”, Model. i analiz inform. sistem, 19:3 (2012), 105–112  mathnet
    3. A. S. Bobok, S. D. Glyzin, A. Yu. Kolesov, “Ekstremalnaya dinamika sistemy trekh odnonapravlenno svyazannykh singulyarno vozmuschennykh uravnenii iz neirodinamiki”, Model. i analiz inform. sistem, 20:5 (2013), 158–167  mathnet
    4. M. M. Preobrazhenskaya, “Primenenie metoda kvazinormalnykh form k matematicheskoi modeli otdelnogo neirona”, Model. i analiz inform. sistem, 21:5 (2014), 38–48  mathnet
    5. Yu. V. Bogomolov, S. D. Glyzin, A. Yu. Kolesov, “O chisle sosuschestvuyuschikh avtovolnovykh reshenii tsepochki diffuzionno svyazannykh ostsillyatorov neironnogo tipa”, Model. i analiz inform. sistem, 21:5 (2014), 162–180  mathnet
  • Моделирование и анализ информационных систем
    Number of views:
    This page:271
    Full text:127
    References:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020